# SDR 2007UALA04250

- Difficulty date: October 15, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 25,335 hours, 9,816 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW CREW OXYGEN PSI.  SERVICED CREW O2 SYSTEM FROM 100 PSI TO CORRECT OP PSI.  NO REPEATS SINCE ORIGINAL.
